# SDR C2XA04IA153

- Difficulty date: November 28, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 14,456 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING ROUTINE INSPECTION THE FORWARD LEFT HAND OUTBOARD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSY IN ACCORDANCE WITH EMB-145 AMM 33-50-10 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
